AM  Vol.2 No.6 , June 2011
Meromorphic Functions Sharing Three Values
ABSTRACT
In this paper, we prove a result on the uniqueness of meromorphic functions sharing three values counting multiplicity and improve a result obtained by Xiaomin Li and Hongxun Yi.
Cite this paper
nullC. Li and L. Wang, "Meromorphic Functions Sharing Three Values," Applied Mathematics, Vol. 2 No. 6, 2011, pp. 718-724. doi: 10.4236/am.2011.26095.
References
[1]   W. K. Hayman, “Meromorphic Functions,” Clarendon Press, Oxford, 1964.

[2]   H. X. Yi and C. C. Yang, “Uniqueness Theory of Meromorphic Functions,” Science Press, Beijing, 1995.

[3]   X. M. Li and H. X. Yi, “Meromorphic Function Sharing Three Values,” Journal of the Mathematical Society of Japan, Vol. 56, No. 1, 2004, pp. 147-167.

[4]   X. H. Hua and M. L. Fang, “Meromorphoc Functions Sharing Four Small Functions,” Indian Journal of Pure and Applied Mathematics, Vol. 28, No. 6, 1997, pp. 797- 811.

[5]   Q. C. Zhang, “Meromorphic Functions Sharing Three Values,” Indian Journal of Pure and Applied Mathematics, Vol. 30, No. 7, 1999, pp. 667-682.

[6]   A. Z. Mokhon’ko, “On the Nevanlinna Characteristic of Some Meromorphic Functions,” Theory of Functions, Functional Analysis and Their Applications, Vol. 14, 1971, pp. 83-87.

 
 
Top